# SDR DALA2023050903616

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 55,147 hours, 38,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING IS OUT AT 17C AND 18C. MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY AT OVERHEAD BIN 18CDE (B5-120) AS PER B717 AMM 33-51. ALL CHECKS ARE NORMAL. (LP #9495086)
